Author Topic: Duragesic patches causing withdrawal?  (Read 643 times)

devinFface

  • Newbie
  • *
  • Posts: 9
  • Karma: +0/-0
  • hi, Im new here.
Duragesic patches causing withdrawal?
« on: December 30, 2019, 04:27:57 AM »
Hi guys, I've been here for awhile but haven't posted much. I've been down a long and winding road after an injury that caused severe sciatica. Orthopedist to neurosurgeon and on to my local pain clinic. While I do have 2 tears in my discs, the surgeon feels strongly that surgery is not an option now and sent me on to the pain clinic. The same injury caused a pretty severe problem with a muscle/nerve in my pelvis. At any rate, the pain clinic doc is giving me injections which are helping me somewhat and I'm having PT. My issue is that the doc put me on duragesic patches, which I've now been on for 4 months . At this point, it looks like I'll be on them for at least another month. what im wondering is how do they get you off of fentanyl without causing severe withdrawal? I'm more than a little scared after being on them so long.  Help please? Thanks.